Volume 23 (2020)
Volume 22 (2019)
Volume 21 (2018)
Volume 20 (2017)
Volume 19 (2016)
Volume 18 (2015)
Volume 17 (2014)
Volume 16 (2013)
Volume 15 (2012)
Volume 14 (2011)
Volume 13 (2010)
Volume 12 (2009)
Volume 11 (2008)
Volume 10 (2007)
Volume 9 (2006)
Volume 8 (2005)
Volume 7 (2004)
Volume 6 (2002)
Volume 5 (2002)
Volume 4 (2000)
Volume 3 (1999)
Volume 2 (1998)
Volume 1 (1997)
1. Pellagra and Pellagroid reaction caused by drugs: A case report and review of the literature

M Vali Khani; H Ghani Nejad; M Barzegari; Z Hallaji; S Toosi

Volume 8, suppl , 2005, , Pages 18-23

Abstract
  This is a report of a 40- year- old woman presented to our outpatient dermatology clinic. She had a 40- day history of sudden development of skin lesions on the exposed. Dermatologic examination revealed relatively limited brown – reddish plaques on the hands, feet, face, one elbow and groin regions. ...  Read More

2. Eczema following pulsed dye Laser therapy: A report of three cases

M Mir Shams Shahshahani; AH Ehsani; S Toosi

Volume 8, suppl , 2005, , Pages 49-52

Abstract
  Port- wine stain is a congenital vascular malformation originating from superficial dermal vessels which is characterized by ectasia of the capillaries. Currently, pulsed dye laser (PDL) is used to treat these vascular lesions. To date, there are few reports of eczematous lesions due to PDL. Herein, ...  Read More

4. Primary cutaneous CD30+T cell lymphoma: A case report

S Kavousi; M Ghiasi; S Toosi

Volume 8, suppl , 2005, , Pages 1-4

Abstract
  Primary cutaneous CD30+ T cell lymphoma is rare lymphoma originally in and confined to the skin. These lymphomas usually present as a large solitary and often ulcerated nodule. Its prognosis is a good and has a good response to radiotherapy. We report a 34- year- old man who had primary cutaneous CD30+T ...  Read More

5. Skin lesions in 800 Iranian victims of Mustard gas, 14-20 years after exposure

H Mortazavi; M Reziei; SN Emadi; MJ Nakhaei; MR Soroush; P Noor Mohammadpour; S Toosi

Volume 8, Issue 3 , 2005, , Pages 177-189

Abstract
  Background: Mustard gas is a disabling chemical weapon and was widely used in first world war and Iraq-Iran war. Its toxic effects could be acute or chronic and they could particularly affects lungs, eyes and skin. Objective: To study the frequency of chronic complications of sulfure Mustard gas in Iranian ...  Read More

6. Keratoderma Palmoplantaris Transgrediens (Mal de Meleda): A case report

S Kavusi; AH Ehsani; S Toosi; A Naser Tork

Volume 8, Issue 2 , 2005, , Pages 145-148

Abstract
  Mal de meleda (Keratoderma plamoplantaris transgrediens) is a rare autosomal recessive form of palmoplantar keratoderma with hyperkeratosis of palms and soles, which appears soon after birth and progressively involves other areas (Transgrediens) of the skin especially dorsal aspects of hands and feet. ...  Read More

7. Scar due to Sulfur Mustard gas on thigh with cherry angiomas, decreased hair growth and pigmentary disorder: A case report

MJ Nakhaei; SN Emadi; S Toosi; Sh Khateri; B Rayegan

Volume 8, suppl , 2004, , Pages 26-30

Abstract
  Sulfur mustard or mustard gas has been widely used as a chemical weapon in the first world war and Iraq-Iran war. It causes acute and chronic complications in lungs, eyes and skin. In skin, mustard is toxic, mutagenic, and carcinogenic via alkylation of cellular proteins in enzymes, cell membranes, cytoplasm ...  Read More

8. Localized Darier's disease or Acantholytic Dyskeratotic epidermal nevus: A case report

AH Ehsani; Z Safaei Naraghi; R Mahmoud Robati; S Toosi

Volume 8, suppl , 2004, , Pages 35-38

Abstract
  Patients with keratotic lesions distributed in a unilateral, linear, zosteriform or localized pattern and revealing histopathologic features of dyskeratotic acantholysis have been reported previously. There is some controversy in the appropriate nosologic classification of this entity. Some authors consider ...  Read More

9. Association of Sebaceous gland hyperplasia, Wart, Syringoma and irritation Fibroma in a kidney transplant patient receiving long term Cyclosporin and Azathioprine

MJ Nazemi; SN Emadi; S Toosi

Volume 8, suppl , 2004, , Pages 5-10

Abstract
  Cyclosporin and azathioprine are immunosuppressive drugs, used widely in kidney transplant patients. A significant association between immunosuppressive therapy and multiple warts was described several years ago. There are also some reports of sebaceous gland hyperplasia in kidney transplant patients ...  Read More